MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE 4.5X28 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE 4.5X28 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-04528
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hospital retained implant.
 
Event or Problem Description
It was reported by a company representative that a yukon screw broke intra-operatively during insertion at t2.No surgical delay nor adverse consequences were reported.The procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported device was not returned, so an inspection could not be performed.Device history records and complaint history could not be reviewed as the lot number was not provided.A review of complaint history associated with the subject catalog number was performed, and no adverse trends were observed.An exact cause of the reported event could not be determined based on the available information.Potential causes include: bone quality, excess cantilever force applied during insertion, difficult angle, etc.
 
Event or Problem Description
It was reported by a company representative that a yukon screw broke intra-operatively during insertion at t2.The procedure was completed successfully without surgical delay.No adverse consequences were reported.

Brand Name
POLYAXIAL SCREW; SIZE 4.5X28 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11941613
Report Number3004774118-2021-00161
Device Sequence Number4226357
Product Code NKG
UDI-Device Identifier10888857349803
UDI-Public10888857349803
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-04528
Device Catalogue Number7601-04528
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1